Alert archive / Ohio / Snow Advisories in 2008

Snow Advisory 2, NWS Cleveland, OH

February 26, 20089 counties in Ohio

NWS Cleveland, OH issued this snow advisory at Feb 26, 2008, 3:08 PM EST for 9 counties in Ohio. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2008, 3:08 PM EST (20:08 UTC)
Expired
Feb 26, 2008, 9:44 PM EST
In force
7 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, OH, Hancock County, OH, Lucas County, OH, Marion County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 262008
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
308 PM EST TUE FEB 26 2008

OHZ003-006>008-017-018-027-028-036-270300-
/O.CAN.KCLE.WS.W.0004.000000T0000Z-080227T0300Z/
/O.NEW.KCLE.SN.Y.0002.080226T2008Z-080227T0300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
308 PM EST TUE FEB 26 2008

...SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
WINTER STORM WARNING HAS BEEN CANCELLED. 

SNOW WILL CONTINUE TO TAPER OFF ACROSS NORTHWEST OHIO THIS
AFTERNOON AND EVENING. AN ADDITIONAL 1 TO 3 INCHES OF SNOW WILL BE
POSSIBLE BETWEEN MID AFTERNOON AND 10 PM...BRINGING STORM TOTAL
SNOW ACCUMULATIONS TO 8 TO 12 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. STAY TUNED
TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR
UPDATES.

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-270415-
/O.CON.KCLE.WS.W.0004.000000T0000Z-080227T0900Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
308 PM EST TUE FEB 26 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. 

PERIODS OF MODERATE SNOW WILL RE-DEVELOP ACROSS NORTHEAST OHIO
THIS AFTERNOON AND WILL EVENTUALLY MOVE INTO NORTHWEST PENNSYLVANIA
THIS EVENING. AN ADDITIONAL 2 TO 4 INCHES OF SNOW WILL BE POSSIBLE
BETWEEN MID AFTERNOON AND 10 PM...BRINGING STORM TOTAL SNOW
ACCUMULATIONS TO 6 TO 8 INCHES. LAKE ENHANCED SNOW SHOWERS WILL BE
POSSIBLE LATE TONIGHT THROUGH EARLY TOMORROW MORNING ACROSS THE
SNOWBELT COUNTIES. THIS COULD LEAD TO AN ADDITIONAL 1 TO LOCALLY 2
INCHES OF SNOW IN THE SNOWBELT BY 4 AM WEDNESDAY. STORM TOTAL SNOW
ACCUMULATIONS IN THE SNOWBELT COULD RANGE FROM 8 TO LOCALLY 10
INCHES. 

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN DRIVING. ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. ROADWAYS CAN BECOME SLIPPERY
QUICKLY...ESPECIALLY ON BRIDGES AND OVERPASSES. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR
UPDATES.

$$

OHZ009-019-029-030-037-047-270300-
/O.CON.KCLE.WS.W.0004.000000T0000Z-080227T0300Z/
ERIE OH-HURON-RICHLAND-ASHLAND-MORROW-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...NORWALK...MANSFIELD...
ASHLAND...MOUNT GILEAD...MOUNT VERNON
308 PM EST TUE FEB 26 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PERIODS OF MODERATE SNOW WILL CONTINUE THROUGH EARLY EVENING FROM
SANDUSKY TO MANSFIELD...WITH AN ADDITIONAL 2 TO 4 INCHES OF SNOW
POSSIBLE BETWEEN MID AFTERNOON AND 10 PM. TOTAL SNOW ACCUMULATIONS
WILL RANGE FROM 7 TO 10 INCHES BY LATE TONIGHT. SNOW WILL
GRADUALLY TAPER OFF BEFORE MIDNIGHT ALTHOUGH SOME SCATTERED SNOW
SHOWERS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN DRIVING. ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. ROADWAYS CAN BECOME
SLIPPERY QUICKLY...ESPECIALLY ON BRIDGES AND OVERPASSES. STAY
TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

$$
1 follow-up statement
000 
WWUS41 KCLE 270244
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EST TUE FEB 26 2008

OHZ009-019-029-030-037-047-270345-
/O.CAN.KCLE.WS.W.0004.000000T0000Z-080227T0300Z/
ERIE OH-HURON-RICHLAND-ASHLAND-MORROW-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...NORWALK...MANSFIELD...
ASHLAND...MOUNT GILEAD...MOUNT VERNON
944 PM EST TUE FEB 26 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
WINTER STORM WARNING. 

SCATTERED SNOW SHOWERS WILL CONTINUE OVERNIGHT. HOWEVER...OVERNIGHT 
ACCUMULATIONS WILL BE AN INCH OR LESS. GUSTY NORTHWEST TO NORTH
WINDS WILL CONTINUE TO CAUSE SOME BLOWING AND DRIFTING.

$$

OHZ003-006>008-017-018-027-028-036-270345-
/O.CAN.KCLE.SN.Y.0002.000000T0000Z-080227T0300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
944 PM EST TUE FEB 26 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW
ADVISORY. 

SCATTERED SNOW SHOWERS WILL CONTINUE OVERNIGHT. HOWEVER...LITTLE
IF ANY ADDITIONAL ACCUMULATION IS EXPECTED OVERNIGHT. GUSTY
NORTHWEST TO NORTH WINDS WILL CONTINUE TO CAUSE SOME BLOWING AND
DRIFTING.

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-270900-
/O.CON.KCLE.WS.W.0004.000000T0000Z-080227T0900Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
944 PM EST TUE FEB 26 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

SNOW SHOWERS WILL CONTINUE OVERNIGHT. SOME ENHANCEMENT FROM LAKES
ERIE AND HURON IS LIKELY. OVERNIGHT ACCUMULATIONS WILL GENERALLY
BE NO MORE THAN ANOTHER INCH OR TWO. LOCALIZED AMOUNTS UP TO 4
INCHES ARE POSSIBLE WHERE LAKE HURON BANDS GET ESTABLISHED. STORM
TOTALS COULD APPROACH 10 INCHES IN SOME AREAS. GUSTY NORTHWEST TO
NORTH WINDS WILL ALSO CONTINUE OVERNIGHT. CONSIDERABLE BLOWING AND
DRIFTING SHOULD BE EXPECTED. THIS ACTIVITY WILL BEGIN TO
DIMINISH AFTER MIDNIGHT. BY DAYBREAK WEDNESDAY...ONLY SCATTERED
SNOW SHOWERS ARE EXPECTED.

MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN DRIVING. ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. ROADWAYS CAN BECOME SLIPPERY
QUICKLY...ESPECIALLY ON BRIDGES AND OVERPASSES. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR
UPDATES.

$$
KUBINA

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow advisory went out at Feb 26, 3:08 PM EST, 0 minutes earlier.

Area forecast discussion, Feb 26, 3:08 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
308 PM EST TUE FEB 26 2008

.SYNOPSIS...
LOW PRESSURE OVER PENNSYLVANIA WILL CONTINUE TO MOVE EASTWARD
TONIGHT...BUT A TROUGH WILL REMAIN ACROSS THE LOWER GREAT LAKES
REGION THROUGH WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA
ON THURSDAY BUT WILL QUICKLY MOVE EAST AS LOW PRESSURE ONCE AGAIN
APPROACHES THE REGION ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MID AFTERNOON SURFACE ANALYSIS PLACES THE CENTER OF THE LOW NEAR
JOHNSTOWN PA...WITH THE INVERTED TROUGH NOW EXTENDING NORTHWARD
TOWARD BUFFALO NY. ALL PRECIPITATION HAS CHANGED OVER TO SNOW AS
EXPECTED AND FORECAST PROFILES CONTINUE TO INDICATE SUBZERO TEMPS
ALL THE WAY THROUGH THE COLUMN. DEFORMATION BAND OF SNOW CONTINUES
TO AFFECT AREAS NEAR FINDLAY...SANDUSKY...AND MANSFIELD AND WILL
CONTINUE TO SEE THIS BAND PUSH EASTWARD THIS EVENING. WILL KEEP SNOW
IN THE FORECAST TONIGHT ALTHOUGH WILL REMOVE MENTION OF BLOWING
SNOW. HAVE NOT RECEIVED ANY REPORTS OF BLOWING SNOW THUS FAR AND
WINDS ARENT FORECAST TO INCREASE TO MUCH BEYOND 15-20KTS. WET NATURE
OF THE SNOW SHOULD ALSO PRECLUDE SIGNIFICANT BLOWING OR DRIFTING.

BELIEVE THAT THE HEAVIEST ACCUMS HAVE ALREADY OCCURRED IN
NORTHWEST OHIO. WITH VSBYS IMPROVING AT NEARLY ALL ASOS SITES WEST
OF THE FORECAST AREA...WILL DOWNGRADE MOST OF NW OH TO AN ADVISORY
TIL 10PM. WILL LET EVENING SHIFT TAKE A LOOK AND DECIDE WHETHER OR
NOT TO CANCEL IT EARLY OR LET IT RUN TIL THIS EVENING. MODELS STILL
TRYING TO INDICATE SOME SCATTERED SNOW SHOWERS IN NW OHIO THROUGH
THE OVERNIGHT HOURS AND THINK THAT SOME SORT OF HEADLINE WILL BE
JUSTIFIED IN THIS AREA. WILL LEAVE THE REST OF THE WARNING IN PLACE
WITH THE SNOW ONGOING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
IMMEDIATE CONCERN FOR WEDNESDAY TURNS TOWARD ANY POSSIBLE LAKE
EFFECT/ENHANCED SNOW. GIVEN EXTENSIVE ICE COVER ON LAKE ERIE...WOULD
NOT EXPECT MUCH OF A CONTRIBUTION FROM LAKE ERIE TOMORROW BUT NEARLY
WIDE OPEN LAKE HURON AND ASSOCIATED NORTHERLY FLOW COULD LEAD TO
SOME NARROW BANDS FROM LAKE HURON DURING THE DAY TOMORROW. GOOD NEWS
IS THAT THE FLOW WILL BE MIGRATING FROM NORTHERLY TO NORTHWESTERLY
TO WESTERLY THROUGH THE DAY...ANY BANDS WOULD BE TRANSITORY IN
NATURE AND DO NOT EXPECT ACCUMS TO GET TOO OUT OF HAND. WILL GO WITH
1 TO LOCALLY 3 IN THE SNOWBELT TOMORROW UNTIL THE FLOW BACKS AROUND
OUT OF THE WEST TOMORROW NIGHT.

FLOW ALOFT REMAINS NORTHWESTERLY WEDNESDAY NIGHT. MODELS ARE TRYING
TO INDICATE AN ELONGATED SHORTWAVE DIVING OUT OF NORTHERN MICHIGAN
LATE TOMORROW NIGHT. SURFACE RIDGE WILL ALREADY BE IN PLACE ACROSS
THE FORECAST AREA AND AM NOT EXPECTING ANY SIGNIFICANT ACCUMS WITH
THIS WAVE. WILL DRAW IN SOME LOW CHANCE POPS ACROSS THE ENTIRE AREA
BUT ACCUMS SHOULD GENERALLY BE AN INCH OR LESS AREA-WIDE WEDNESDAY
NIGHT. SNOW SHOULD TAPER OFF FROM WEST TO EAST DURING THE DAY ON
THURSDAY...MAY EVEN START THE DAY OFF DRY ON THURSDAY IN THE WESTERN
COUNTIES.

AS QUICKLY AS ONE WAVE DEPARTS...ANOTHER ONE APPROACHES FROM THE
WEST THURSDAY NIGHT. THIS ONE WILL APPROACH IN THE FORM OF A FAST
MOVING CLIPPER OUT OF NORTHERN MINNESOTA. PREVIOUS FORECAST ALREADY
HAD POPS IN PLACE THURSDAY NIGHT AND WILL RETAIN HIGH CHANCE POPS IN
MOST LOCATIONS. SNOW WILL LIKELY HOLD OFF IN THE EAST UNTIL AFTER
SUNRISE FRIDAY BUT ALL SITES WEST OF CLEVELAND SHOULD SEE SNOW LATE
THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
EXTENDED PERIOD BEGINS FRIDAY WITH HIGH PRESSURE SYSTEM EAST OF THE
FORECAST AREA. A CLIPPER DROPS SOUTHEASTWARD FROM CENTRAL CANADA
ACROSS THE FORECAST ROUTES FRIDAY INTO EARLY SATURDAY. IT WILL
FOLLOWED BY HIGH PRESSURE FOR SATURDAY INTO SUNDAY...ALL THOUGH
ANOTHER LOW APPROACHES LATE SUNDAY...I WILL MENTION ONLY CHC POPS
SUNDAY AND A LITTLE STRONGER SUNDAY NIGHT AS MUCH WARMER AIR AHEAD
OF IT. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH LATE SUNDAY NIGHT
INTO MONDAY MORNING SO WILL CONTINUE CHC POPS FOR RAIN SUNDAY NIGHT
FOLLOWED BY A CHANGE TO SNOW SHOWERS.

I CONTINUED TO FOLLOWED THE GFS SOLUTION WITH WRAP AROUND MOISTURE
REMAINING IN THE AREA LATE MONDAY INTO TUESDAY. THE GFS HANGS-UP THE
FRONTAL SYSTEM AS A SOUTHEAST LOW PRESSURE DEVELOPS AND MOVES
NORTHEASTWARD ALONG THE FRONT LATE TUESDAY INTO WEDNESDAY. PCPN MAY
BEGIN AS SNOW BUT SHOULD MIX AND BECOME MOSTLY RAIN ON TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
WIDESPREAD IFR CONDITIONS DUE TO SNOW AND BLOWING SNOW TO CONTINUE
THRU 00Z TNGT...BY THEN THE SNOW SHOULD BEGIN TO TAPER-OFF BUT THE
WIND WILL REMAIN QUITE STRONG OVERNIGHT WITH OCCASIONAL GUSTS TO
25 TO 30 KTS OR SLIGHTLY HIGHER. THE FREEZING RAIN AT KCAK/KYNG IS
JUST ABOUT OVER...SO LOOK FOR MOST OF THAT PCPN TO ALL SNOW
THIS AFTN AS THE LOW PRESSURE PULLS EAST OF OHIO AND NW PA.

NORTH TO NORTHWEST WINDS HAVE BEGUN TO INCREASE WHICH WILL
RESULT IN SOME BLOWING SNOW PROBLEMS WITH LOWER VISIBILITIES.
WILL BRING CONDITIONS GRADUALLY UP TO MVFR OVERNIGHT/MID MORNING
HOURS AS LOW PRESSURE MOVES INTO NEW ENGLAND.

.OUTLOOK...VFR CONDS LIKELY THURSDAY WITH HIGH PRESSURE MOVING
IN. COLD FRONT MOVES THROUGH FRIDAY WITH LOW PRESSURE MOVING
SOUTHEAST THROUGH THE GREAT LAKES WITH MVFR/IFR CONDITIONS POSSIBLE
WITH SNOW SHOWERS. HIGH PRESSURE MOVES IN ON SATURDAY RESULTING IN
IMPROVING CONDITIONS.

&&

.MARINE...
MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW NOW IN VIRGINIA
INTO QUEBEC WEDNESDAY MORNING.   BEHIND THE LOW BOUNDARY LAYER
WINDS INCREASE TO AROUND 35 TO 40 KTS WITH STRONG COLD ADVECTION.
WILL CONTINUE GALE WARNING THROUGH THE OVERNIGHT. WINDS WILL
DECREASE RAPIDLY ON WEDNESDAY AS HIGH PRESSURE NUDGES IN.  HIGH
WILL BE CENTERED OVER LAKE ERIE BY THURSDAY MORNING.  LOW PRESSURE
SYSTEM WILL MOVE ACROSS THE LAKES FRIDAY INTO SATURDAY.  MODELS
STILL IN DISAGREEMENT ON THE EXACT TRACK AND TIMING OF THE LOW.
GFS MOVES THE LOW ACROSS LAKE HURON...WHILE NAM IS 6 TO 12 HOURS
SLOWER AND TRACKS LOW ACROSS LAKE SUPERIOR.  EITHER WAY COLD FRONT
WILL MOVE ACROSS LAKE ERIE FRIDAY.  WINDS LIGHTEN UP SUNDAY AS
ANOTHER AREA OF HIGH PRESSURE MOVES ACROSS THE LOWER LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR OHZ010>014-
     020>023-031>033-038-089.
     SNOW ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ003-006>008-
     017-018-027-028-036.
     WINTER STORM WARNING UNTIL 10 PM EST THIS EVENING FOR OHZ009-
     019-029-030-037-047.
PA...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR PAZ001>003.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 7 AM EST WEDNESDAY FOR
     LEZ061-142>149-162>169.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...BC
AVIATION...BC
MARINE...DJB
Hazardous weather outlook, Feb 26, 9:53 AM EST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
953 AM EST TUE FEB 26 2008

OHZ010>014-020>023-031>033-038-089-PAZ001>003-271500-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
953 AM EST TUE FEB 26 2008

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027>030-036-037-047-271500-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
953 AM EST TUE FEB 26 2008

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-271500-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
953 AM EST TUE FEB 26 2008

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Snow Advisories in Ohio, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.